# SDR 2001UALA02481

- Difficulty date: December 31, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 28,624 hours, 21,316 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND STRINGER DENTED AT STATION 479, STRINGER 5L.  MAJOR REPAIR ACCOMPLISHED.  FUSELAGE DOUBLER INSTALLED AND STRINGER REPAIRED.
